# SDR 20010108AP005

- Difficulty date: October 5, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- System (JASC): 2610 · Detection System
- Part: Bulb
- Part number: 308
- Condition: Will Not Test
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT 609 - MCO - NR 2 SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 2 SMOKE DETECTR BEACON LAMP.  SYSTEM TESTED AND NO DEFECTS NOTED.  (M)
